# SDR FDEA202203190599

- Difficulty date: March 19, 2022
- Submitted: March 21, 2022
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 93,005 hours, 19,521 cycles
- System (JASC): 2440 · External Power System
- Part: None
- Part number: B429CA
- Condition: None
- Location: Zone 100
- Stage of operation: TX
- How discovered: C
- Nature of condition: G, B
- Precautionary procedure: K

## Discrepancy

PDIS  595     24-40  5629     19MAR22  ANC  FACT  U  ON SHUTDOWN, WHILE TRANSFERRING TO EXTERNAL POWER,  DEU 3,4,AND 5 WENT BLANK, MCDU 2 AND 3 WENT BLANK  CIRCUIT BREAKERS STANDBY ALTIMETER VIBRATOR,  AVIONICS COMPARTMENT EXHAUST FAN, CAC FAN 1,2, AND  3, AVIONICS RACK FAN 2, AND AVIONICS COMPARTMENT  COOLING FAN ALL POPPED. WE SMELLED SMOKE AND  REMOVED ALL POWER FROM AIRCRAFT.   FACT 19MAR22 22:31   ANC U  REPLACED EXTERNAL POWER RELAY REF M/M 24-41-01-4.
